MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER EVIDENT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER EVIDENT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VT1737
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, a 2.8 cm lung tumor was ablated with 3 overlapping 10 minutes at 45 watts cycles without immediate complications.4 weeks after the ablation of the tumor with the evident system a lung empyema occurred as complication.A thoracoscopic removal of the sequestered tumor which was in the pleural cavity was performed.The following pathological investigation of the specimen showed 70% viable tumor cells of a lung adenocarcinoma near necrotic tissue.

Brand Name
EVIDENT
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key8109139
Report Number1717344-2018-01552
Device Sequence Number1961625
Product Code GEI
UDI-Device Identifier10884524000671
UDI-Public10884524000671
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K032702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVT1737
Device Catalogue NumberVT1737
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2018
Initial Report FDA Received Date11/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;